# SDR IPXA11667147

- Difficulty date: May 29, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N310UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27762
- Aircraft time: 40,931 hours, 12,630 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Damaged
- Location: Rt Wing Slat
- Component: Slat
- Component part number: 114T4105204G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:8C, RT WING - NR 8 SLAT UPPER WEDGE, LWR SURFACE AT MID AREA FOUND DAMAGED.  METAL HOT BOND REPAIR PERFORMED IAW SRM 51-70-10-2R, REPAIR 4, FIG 200, SHEET 8, REV 50.
